# SDR USAASB02060

- Difficulty date: March 23, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUF - FLT 1605 - EN ROUTE FROM PHL-YYZ, CAPTAIN REPORTED HE HAD LOST BOTH IRU'S AND THAT THE DC FAIL LIGHT WAS ILLUMINATED INDICATING A BATTERY CHARGER PROBLEM.  FLIGHT DIVERTED TO BUF AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE BATTERY CHARGER INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER.  ALSO, REMOVED AND REPLACED BATTERY DUE TO VOLTAGE READING LOW.  OPERATIONAL CHECK GOOD.  (M)
